# SDR AALA970790

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 65217098
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER SURFACE, LOWER FLANGE ON RIGHT WING INBOARD AILERON QUADRANT CASTING.  REPAIRED PER ESO 11697 PER ACFT N877AA DATED 4-8-97.  51,950 HOURS.  CYCLES, 32,018.  (X)
